MAUDE Adverse Event Report: ARTHREX, INC. MINIMALLY INVASIVE HARVESTER, CLOSED; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. MINIMALLY INVASIVE HARVESTER, CLOSED; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number MINIMALLY INVASIVE HARVESTER, CLOSED
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an internal right and semitendinosus surgery the welding of the end of the device has released.The cutting part detached from the handle inside the patient making it impossible to remove the graft with this instrument.The broken off piece was retrieved from the patient.According to the surgeon there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint confirmed, the tip detached due to the weld breaking.Laser markings are discolored.No further damage observed.The device was manufactured in 2015.The cause of the event is undetermined.

Brand Name
MINIMALLY INVASIVE HARVESTER, CLOSED
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11841593
Report Number1220246-2021-03096
Device Sequence Number19955923
Product Code MDM
UDI-Device Identifier00888867006942
UDI-Public00888867006942
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINIMALLY INVASIVE HARVESTER, CLOSED
Device Catalogue NumberAR-1279L
Device Lot Number4461505
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date09/08/2021
Patient Sequence Number1